International Journal of Mathematics Research (IJMR)


Volume 5, Number 4 (2013)





On Trapezoidal Fuzzy Transportation Problem using Zero Termination Method

pp. 351-359

Authors: S. Solaiappan and Dr. K. Jeyaraman


On Impulsive Nonlocal Integro-Differential Equations with Finite Delay

pp. 361-373

Authors: Rupali S. Jain and M. B. Dhakne


Digging for the Best Models for Distribution of Repeaters

pp. 375-383

Authors: Longjie Jia, Chen Tong, Boya Liu and Yunyan Zhang 


Representation of Stochastic Process by Means of Stochastic Integrals

pp. 385-397

Authors: Dr. T. Vasanthi and Mrs. M. Geetha


On Soft Preopen Sets in Soft Topological Spaces

pp. 39-409

Authors: Gnanambal Ilango and Mrudula Ravindran


One Modulo Three Harmonic Mean Labeling of Graphs

pp. 411-422

Authors: C. David Raj, S.S. Sandhya and C. Jayasekaran


Some Important Characteristics of Fuzzy NumberMappings

pp. 423-430

Authors: K.P. Deepa and Dr. S. Chenthur Pandian





 All rights are reserved with Research India Publications                             Home  Journals  Contact